標題: Modified propagation equations for soliton transmission in a polarization-division multiplexing system
作者: Chen, CF
Chi, S
Dung, JC
交大名義發表
光電工程學系
National Chiao Tung University
Department of Photonics
公開日期: 1-九月-1997
摘要: The modified coupled averaged propagation equations describing the orthogonally polarized soliton propagation in a random birefringent fibre are derived. These include the third-order dispersion and Raman shift terms. Using these equations, the effects of the third-order dispersion and Raman shift terms are found to reduce the soliton interactions in a polarization-division multiplexing transmission system.
URI: http://hdl.handle.net/11536/337
ISSN: 0306-8919
期刊: OPTICAL AND QUANTUM ELECTRONICS
Volume: 29
Issue: 9
起始頁: 893
結束頁: 898
顯示於類別:期刊論文